# SDR DALA2025061904605

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9509, CORROSION WAS FOUND ON DOUBLERS REPAIR STA 954 AND 994 BTW S-26R TO S-27R AT LOWER SKIN DOOR JAMB ON AFT CARGO COMPARTMENT. CORRECTIVE ACTION: DOUBLERS REPAIR STA 954 AND 994 BTW S-26R TO S-27R AT LOWER SKIN DOOR JAMB ON AFT CARGO COMPARTMENT. WERE REPLACED PER B717-200 SRM 53-20-15-2R PROCEDURE 7 REPAIR 7. (LP 1031776)
